Simple Search:

Adaptive stabilization and control stochastic time-varying systems.


Citation

Abedi, Fakhreddin and Abu Hassan, Malik and Suleiman, Mohamed (2011) Adaptive stabilization and control stochastic time-varying systems. Applied Mathematical Sciences, 5 (23). pp. 1117-1130. ISSN 1312-885X

Abstract / Synopsis

We introduce the concept of an adaptive control Lyapunov function for the notion of globally asymptotically stable in probability of stochastic time-varying systems and use the stochastic version of Florchinger’s control law established in Abedi et al. to design an adaptive controller. In this framework the problem of adaptive stabilization of a nonlinear stochastic system is reduced to the problem of nonadaptive stabilization of a modified system.


Download File

[img]
Preview
PDF (Abstract)
Adaptive stabilization and control stochastic time.pdf

Download (175kB) | Preview
Official URL: http://www.m-hikari.com/

Additional Metadata

Item Type: Article
Divisions: Institute for Mathematical Research
Publisher: Hikari Ltd
Keywords: Stochastic differential system; Stochastic time-varying system; Control Lyapunov function; Adaptive stabilization.
Depositing User: Nur Farahin Ramli
Date Deposited: 30 Jul 2013 05:14
Last Modified: 05 Oct 2015 04:47
URI: http://psasir.upm.edu.my/id/eprint/25053
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item